MathSciNet Relay Station
MathSciNet bibliographic data
MR2718514 93A30 (92C42)
Bellomo, N.; Bianca, C.; Mongiovì, M. S. On the modeling of nonlinear interactions in large complex systems. Appl. Math. Lett. 23 (2010), no. 11, 1372–1377.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement